# SDR IPXA10558579

- Difficulty date: February 15, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3, AFT CARGO BAY FLOOR PANEL NR 2 IS PUNCTURED.  REPLACED IAW SRM 53-60-53-0I1, SRM 51-40-05, SRM 51-40-08, SRM 51-20-01-0G.
